An iterative method for the solution of the integral equation of the third boundary value problem
Differencialʹnye uravneniâ, Tome 9 (1973) no. 11, pp. 2075-2079
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_11_a17,
author = {A. G. Ramm},
title = {An iterative method for the solution of the integral equation of the third boundary value problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2075--2079},
year = {1973},
volume = {9},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_11_a17/}
}
A. G. Ramm. An iterative method for the solution of the integral equation of the third boundary value problem. Differencialʹnye uravneniâ, Tome 9 (1973) no. 11, pp. 2075-2079. http://geodesic.mathdoc.fr/item/DE_1973_9_11_a17/